# SDR DALA2014091105006

- Difficulty date: September 10, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 54,586 hours, 18,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 17F, 40F, 41F, AND 43F ARE INOPERATIVE.  MAINTENANCE SECURED CONNECTORS.  OPS NORMAL.
